IEEE TRANSACTIONS ON INFORMATION THEORY  
ISSN: 0018-9448    Frecuencia: 7   Formato: Impresa


Tablas de contenido
   
Skip Navigation Links.  
29 artículos asociados 
Volumen 51 Número 2 Parte 0 Año 2005

On the asymptotic capacity of stationary Gaussian fading channels
Lapidoth, A.
Pág. 437 - 446  

Zero-rate reliability of the exponential-server timing channel
Wagner, A.B.; Anantharam, V.
Pág. 447 - 465  

Entropy and the law of small numbers
Kontoyiannis, I.; Harremoes, P.; Johnson, O.
Pág. 466 - 472  

Crame/spl acute/r-Rao and moment-entropy inequalities for Renyi entropy and generalized Fisher information
Lutwak, E.; Deane Yang; Gaoyong Zhang
Pág. 473 - 478  

Spectral efficiency of multicarrier CDMA
Tulino, A.M.; Li, L.; Verdu, S.
Pág. 479 - 505  

On the capacity of MIMO broadcast channels with partial side information
Sharif, M.; Hassibi, B.
Pág. 506 - 522  

Degrees of freedom in multiple-antenna channels: a signal space approach
Poon, A.S.Y.; Brodersen, R.W.; Tse, D.N.C.
Pág. 523 - 536  

Exploiting decentralized channel state information for random access
Adireddy, S.; Tong, L.
Pág. 537 - 561  

Cubic Boolean functions with highest resiliency
Carlet, C.; Charpin, P.
Pág. 562 - 571  

Codes on finite geometries
Heng Tang; Jun Xu; Lin, S.; Abdel-Ghaffar, K.A.S.
Pág. 572 - 596  

Multicluster interleaving on paths and cycles
Jiang, A.; Bruck, J
Pág. 597 - 611  

Bounds on information combining
Land, I.; Huettinger, S.; Hoeher, P.A.; Huber, J.B.
Pág. 612 - 619  

Updating the parameters of a threshold scheme by minimal broadcast
Barwick, S.G.; Jackson, W.-A.; Martin, K.M
Pág. 620 - 633  

Optimal lattices for sampling
Kunsch, H.R.; Agrell, E.; Hamprecht, F.A.
Pág. 634 - 647  

On simple oversampled A/D conversion in shift-invariant spaces
Wen Chen; Han, B.; Rong-Qing Jia
Pág. 648 - 657  

Model selection for CART regression trees
Gey, S.; Nedelec, E.
Pág. 658 - 670  

On the rate loss of multiple description source codes
Hanying Feng; Effros, M
Pág. 671 - 683  

The average amount of information lost in multiplication
Pippenger, N.
Pág. 684 - 687  

On the asymptotic redundancy of lossless block coding with two codeword lengths
Figueroa, E.; Houdre, C.
Pág. 688 - 692  

On the optimality of the likelihood-ratio test for local sensor decision rules in the presence of nonideal channels
Biao Chen; Willett, P.K.
Pág. 693 - 699  

Approximate belief propagation, density evolution, and statistical neurodynamics for CDMA multiuser detection
Tanaka, T.; Okada, M.
Pág. 700 - 706  

Convexity in queues with general inputs
Neely, M.J.; Modiano, E.
Pág. 706 - 714  

Explicit constructions of algebraic-geometric codes
Maharaj, H.
Pág. 714 - 722  

The burst error correcting capabilities of a simple array code
Raphaeli, D.
Pág. 722 - 728  

Improved list decoding of generalized Reed-Solomon and alternant codes over Galois rings
Armand, M.A.
Pág. 728 - 733  

Are 2-weight projective cyclic codes irreducible?
Wolfmann, J.
Pág. 733 - 737  

Vector quantization by companding a union of Z-lattices
Shabestary, T.Z.; Hedelin, P.
Pág. 738 - 746  

Folklore in source coding: information-spectrum approach
Te Sun Han
Pág. 747 - 753  

Law of error in Tsallis statistics
Suyari, H.; Tsukada, M.
Pág. 753 - 757